MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SECURE 3 MED/SURG BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SECURE 3 MED/SURG BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3002S3CUSTOM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the malfunction summary reporting program, exemption number e2014007.The devices were not evaluated as the user facility did not make the units available for evaluation despite numerous requests.There was no remedial action taken.This device is not labeled for single use.Devices not made available for evaluation.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the unit had phantom lift motion.There was no patient involvement.

Brand Name
SECURE 3 MED/SURG BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7693560
Report Number0001831750-2018-00681
Device Sequence Number13719478
Product Code FNL
UDI-Device Identifier07613327278408
UDI-Public07613327278408
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number3002S3CUSTOM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1